MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device not returned.
 
Event or Problem Description
It was reported that during the procedure, the subject coil was stuck in the distal part of the microcatheter.The operator had to cut the hub of the microcatheter to remove the coil with a snare device.The coil was noted to be stretched once removed from the patent¿s anatomy.No clinical consequences reported due to this event.
 
Additional Manufacturer Narrative
D4: expiration date: added.D10/h3: product available to stryker: updated.H4: manufacturing date: added.H3: device evaluated by mfg: updated.H3: summary attached: updated.The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.The reported event is covered in the direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned for analysis, and coil was found stretched and jammed.In the case of this complaint it is most likely that the main coil stretched during coil advancement against friction and coil jammed due to the anatomy being very tortuous.This complaint appears to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use; therefore, an assignable cause of procedural factors was assigned to the as reported and analyzed issues coil in catheter friction, patient medical or surgical intervention required, main coil stretched and main coil jammed.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9274575
Report Number3008881809-2019-00332
Device Sequence Number127742
Product Code HCG
UDI-Device Identifier04546540675866
UDI-Public04546540675866
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/18/2022
Device Catalogue NumberM0035422540
Device Lot Number21445902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2019
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer12/20/2019
Initial Report FDA Received Date11/04/2019
Supplement Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); SNARE DEVICE (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;